Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 54, NWS Austin/San Antonio, TX

April 24, 2015Frio County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2015, 8:42 PM CDT for Frio County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2015, 8:42 PM CDT (01:42 UTC)
Expired
Apr 24, 2015, 9:45 PM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frio County, TX

What was reported inside it

TimeReportWhereRemark
Apr 24, 9:10 PM CDTHAIL 1Pearsall, TXNICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 6:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
-0.6
Supercell composite
-3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS54 KEWX 250142
SVREWX
TXC163-250245-
/O.NEW.KEWX.SV.W.0054.150425T0142Z-150425T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI APR 24 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUFF...OR
  13 MILES NORTHWEST OF DILLEY...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEARSALL...MOORE...DIVOT...WEST PEARSALL...BIG FOOT...BLUFF...
  SCHATTEL...GOLDFINCH...BIGFOOT...NORTH PEARSALL...DERBY AND THREE
  OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2872 9936 2897 9938 2909 9881 2899 9880
      2884 9881
TIME...MOT...LOC 0142Z 249DEG 43KT 2882 9930 

HAIL...1.00IN
WIND...60MPH
 
$$

MCO
3 follow-up statements
504 
WWUS54 KEWX 250148
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT FRI APR 24 2015

TXC163-250245-
/O.CON.KEWX.SV.W.0054.000000T0000Z-150425T0245Z/
FRIO TX-
848 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL FRIO COUNTY...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUFF...OR 8
MILES WEST OF PEARSALL...MOVING EAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...DIVOT...WEST PEARSALL...BIG FOOT...BLUFF...
SCHATTEL...GOLDFINCH...BIGFOOT...NORTH PEARSALL...DERBY AND THREE
OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2872 9936 2897 9938 2909 9881 2899 9880
      2884 9881
TIME...MOT...LOC 0147Z 249DEG 43KT 2885 9923 

HAIL...1.75IN
WIND...60MPH
 
$$

MCO
689 
WWUS54 KEWX 250159
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT FRI APR 24 2015

TXC163-250245-
/O.CON.KEWX.SV.W.0054.000000T0000Z-150425T0245Z/
FRIO TX-
859 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL FRIO COUNTY...

AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PEARSALL...
MOVING EAST AT 45 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO 
         ROOFS...SIDING AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...DIVOT...WEST PEARSALL...BIG FOOT...SCHATTEL...
GOLDFINCH...BIGFOOT...NORTH PEARSALL AND THREE OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2875 9926 2897 9929 2909 9881 2899 9880
      2884 9881
TIME...MOT...LOC 0159Z 255DEG 39KT 2885 9910 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

MCO
171 
WWUS54 KEWX 250241
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 PM CDT FRI APR 24 2015

TXC163-250245-
/O.CON.KEWX.SV.W.0054.000000T0000Z-150425T0245Z/
FRIO TX-
941 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN FRIO COUNTY...

AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCHATTEL...OR 
7 MILES NORTHWEST OF CHARLOTTE...MOVING EAST AT 50 MPH. A TORNADO 
WARNING CONTINUES THROUGH 1000 PM CDT FOR SOUTHEASTERN PORTIONS OF 
THIS STORM.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BIGFOOT AND SCHATTEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2884 9886 2903 9890 2909 9881 2899 9880
      2884 9881
TIME...MOT...LOC 0239Z 249DEG 43KT 2895 9878 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MCO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:56 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 24, 6:56 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT FRI APR 24 2015

.AVIATION...
/00Z TAFS/
ONGOING CONVECTION JUST TO THE SOUTHEAST OF KDRT WILL CONTINUE TO
MOVE TO THE NORTHEAST. NEW STORMS ARE EXPECTED TO DEVELOP WITHIN
THE NEXT HOUR OR TWO AND APPROACH KSAT AND KSSF AROUND 01Z AND 02Z
OVER KAUS. HIRES SOLUTIONS CLEAR THE KAUS AREA AFTER 04Z BUT KEEP
SHOWERS/STORMS ACROSS SAN ANTONIO THROUGH 05Z SATURDAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE AS THEY MOVE ACROSS THE
I-35 CORRIDOR. AT THIS TIME...WILL NOT INCLUDE THUNDERSTORM WIND
GUSTS AS STRONGER STORMS ARE FORECAST TO STAY TO THE SOUTHEAST AND
SOUTH OF THE TERMINALS. MVFR CONDITIONS ARE EXPECTED DURING THE
STORMS PERIOD...BUT CAN NOT RULE OUT IFR CIGS FOR A SHORT PERIOD
OF TIME. AFTER THE STORMS PUSH AWAY OVERNIGHT...WINDS WILL BECOME
LIGHT AND VARIABLE AND REMAIN THROUGH LATE SATURDAY MORNING. VFR
CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES AFTER 13Z WHILE KDRT
REMAINS VFR THROUGH THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 24 2015/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...

..LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE
TONIGHT ACROSS SOUTHERN AND EASTERN AREAS...

STARTING TO SEE SOME RECOVERY AFTER THE EARLY MORNING MCS. SOME
POCKETS OF CLEARING ARE BEGINNING TO TAKE PLACE ACROSS THE
SOUTHWEST CWA AND FAR WESTERN VAL VERDE COUNTY...AND ALSO SEEING
CONVECTION BEGINNING TO DEVELOP ALONG THE HIGHER TERRAIN IN
MEXICO. ANALYSES INDICATES LOW LEVEL THETA-E RIDGE AXIS ALONG AND
JUST WEST OF THE RIO GRANDE...STILL SOME CIN TO OVERCOME JUST EAST
OF THE RIO GRANDE. WITH ADDITIONAL CLEARING DO EXPECT THE POTENTIAL
FOR SOME STORMS TO CROSS INTO MAVERICK...KINNEY AND/OR VAL VERDE
COUNTIES THROUGH 6 PM.

MODELS ARE IN GENERAL AGREEMENT WITH BROAD MID AND UPPER LEVEL
FORCING INCREASING WEST TO EAST THIS EVENING WITH APPROACH OF
SHORTWAVE...ALONG WITH BROAD ENTRANCE REGION TO UPPER LEVEL JET
STREAK LOCATED OVER THE CWA. SEVERAL HI RES MODELS INDICATE
SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOPING EARLY THIS
EVENING SOUTHWEST OF SAN ANTONIO AND SPREADING NORTHEAST THROUGH
THE SOUTHERN AND EASTERN AREAS OF THE CWA THROUGH THE EVENING AND
OVERNIGHT HOURS. IN ADDITION...ARW/NMM/HRRR INDICATING STORMS
DEVELOPING OVER THE SJT CWA CLIPPING FAR NORTHERN AREAS UP NEAR
BURNET.

SUFFICIENT DEEP LAYER SHEAR AND STEEP ELEVATED LAPSE RATES/CAPE
WARRANT THE RISK FOR SOME STRONG TO SEVERE STORMS THIS EVENING...
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. BUT THE BIGGER
THREAT MAY BE LOCALLY HEAVY RAINFALL ESPECIALLY ALONG AND SOUTH OF
I-10/US 90. VERY HIGH PWAT AIRMASS STILL POOLED IN THIS REGION...
AND MODEL CONSENSUS OF 1 TO 2 INCHES OF QPF WITH ISOLATED POCKETS
OF 3 TO 4 OCCURRING BETWEEN THE CRP/EWX CWA BOUNDARY AND I-10. A
FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THIS AREA...
COINCIDING WHERE HEAVY RAINFALL HAS ALREADY OCCURRED THE PAST
SEVERAL DAY. THE WATCH GOES AS FAR NORTH AS BASTROP AND LEE
COUNTIES (NOT INCLUDING TRAVIS OR WILLIAMSON)...DESPITE LESSER
AMOUNTS FORECAST IN THIS AREA. THIS IS OUT OF AN ABUNDANCE OF
CAUTION AS SOILS ARE SATURATED OVER MUCH OF THESE AREA...WITH
ONGOING FLOODING PROBLEMS CONTINUING IN BASTROP COUNTY.

PRECIP SHOULD EXIT TO THE EAST OF THE AREA EARLY SATURDAY MORNING.
A WEAK SURFACE BOUNDARY MOVES INTO THE AREA SATURDAY...WITH
SLIGHTLY DRIER AIR ALONG AND WEST OF I-35. A POOL OF MOISTURE
WILL STILL REMAIN ACROSS THE FAR SOUTHEAST ZONES...WHERE ISOLATED
SHOWERS OR THUNDERSTORMS WILL BE A POSSIBILITY SATURDAY AFTERNOON.

RUNYEN

LONG TERM (SUNDAY THROUGH FRIDAY)...THE BOUNDARY MOVES BACK WEST
OF THE I-35 CORRIDOR SUNDAY AND MONDAY...AS AN UPPER LEVEL LOW
DEEPENS ACROSS NEW MEXICO AND THE PANHANDLE. LOW CHANCES FOR
SHOWERS AND STORMS BOTH SUNDAY AND MONDAY ACROSS THE CENTRAL AND
EASTERN CWA AS WEAK FORCING INTERACTS WITH MOISTURE POOLED OVER
THE AREA. EVENTUALLY A COLD FRONT CLEARS THROUGH THE CWA ON
TUESDAY...AND DEEPER NORTHWEST FLOW DEVELOPS OVER THE AREA
WEDNESDAY THROUGH FRIDAY AS THE UPPER LEVEL TROUGH AXIS MOVES
EAST. LOOK FOR MORE SEASONAL TEMPS AND DRY CONDITIONS WEDNESDAY
THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  89  66  86  66 /  50  -    0  30  30
AUSTIN BERGSTROM INTL AIRPORT  66  88  63  85  65 /  60  10  -   30  30
NEW BRAUNFELS MUNI AIRPORT     67  88  65  86  67 /  80  10  -   30  30
BURNET MUNI AIRPORT            63  86  61  85  62 /  40   0   0  30  30
DEL RIO INTL AIRPORT           63  88  64  90  63 /  20   0  -   -   20
GEORGETOWN MUNI AIRPORT        65  88  63  85  65 /  50   0   0  30  30
HONDO MUNI AIRPORT             65  88  65  88  64 /  70  -   -   20  30
SAN MARCOS MUNI AIRPORT        67  87  64  85  66 /  70  10  -   30  30
LA GRANGE - FAYETTE REGIONAL   70  87  67  85  69 /  70  20  -   30  20
SAN ANTONIO INTL AIRPORT       68  89  67  87  67 /  80  10  -   30  30
STINSON MUNI AIRPORT           69  88  66  87  67 /  80  10  -   30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...DE WITT...
FAYETTE...FRIO...GONZALES...GUADALUPE...KARNES...LAVACA...LEE...
MEDINA...WILSON.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...15
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-260030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
720 PM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF
SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO
SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON
ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS
EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST
CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A
DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM
THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING
WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS
WELL.

BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND
TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN
ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN
ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL
TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES
ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD
STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME
TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST
THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY.

A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH
5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AREA SPOTTERS MAY BE ACTIVATED THIS EVENING.

ALLEN

In the hours before

Special weather statement, Apr 24, 6:55 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT FRI APR 24 2015

TXZ228-250045-
DIMMIT TX-
655 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT COUNTY UNTIL
745 PM CDT...

AT 655 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHUPADERA RANCH AIRPORT...OR 27 MILES SOUTHEAST OF EL INDIO...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GILSON GROVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2827 10011 2830 9960 2820 9960 2820 10011
TIME...MOT...LOC 2355Z 270DEG 27KT 2817 10010

MCO
Local storm report, Apr 24, 7:30 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 W LAUGHLIN AFB AUX FI 28.86N 100.54W
04/24/2015  E1.00 INCH       MAVERICK           TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL.

&&

EVENT NUMBER EWX1500249

LJH
Special weather statement, Apr 24, 7:32 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT FRI APR 24 2015

TXZ184>186-250115-
EDWARDS TX-REAL TX-KERR TX-
732 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL REAL...SOUTHEASTERN
EDWARDS AND WEST CENTRAL KERR COUNTIES UNTIL 815 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARKSDALE...OR 20 MILES WEST OF LEAKEY...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMP WOOD...VANCE...BARKSDALE AND PRADE RANCH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3019 9981 3002 9957 2962 9999 2962 10019
      2966 10024
TIME...MOT...LOC 0032Z 219DEG 38KT 2967 10011

MCO
Special weather statement, Apr 24, 7:49 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 PM CDT FRI APR 24 2015

TXZ218-219-228-250130-
DIMMIT TX-ZAVALA TX-FRIO TX-
749 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAVALA...
SOUTHWESTERN FRIO AND NORTHEASTERN DIMMIT COUNTIES UNTIL 830 PM
CDT...

AT 748 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAS COLONIAS...OR NEAR CRYSTAL CITY...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...DILLEY...DIVOT...CHULA VISTA-RIVER SPUR...BLUFF...LAS
COLONIAS...LOMA VISTA AND BRUNDAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2864 9987 2887 9986 2893 9919 2864 9919
      2864 9939 2859 9940
TIME...MOT...LOC 0048Z 268DEG 36KT 2873 9976

MCO
Local storm report, Apr 24, 8:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     FUNNEL CLOUD     8 N CARRIZO SPRINGS     28.64N  99.86W
04/24/2015                   DIMMIT             TX   LAW ENFORCEMENT

            MULTIPLE REPORTS OF FUNNEL CLOUD NEAR THE ZAVALA-DIMMIT
            COUNTY BORDER BETWEEN CARIZZO SPRINGS AND CRYSTAL CITY

&&

EVENT NUMBER EWX1500250

LJH
Special weather statement, Apr 24, 8:33 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT FRI APR 24 2015

TXZ218-219-250215-
ZAVALA TX-FRIO TX-
833 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ZAVALA AND CENTRAL
FRIO COUNTIES UNTIL 915 PM CDT...

AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUFF...OR 15 MILES SOUTHEAST OF BATESVILLE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...DIVOT...WEST PEARSALL...BLUFF...DERBY AND NORTH
PEARSALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2871 9944 2894 9948 2909 9900 2877 9894
TIME...MOT...LOC 0133Z 254DEG 30KT 2885 9938

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde30 min
Apr 24, 7:05 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala55 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningEWXDimmit36 min
Apr 24, 7:32 PM CDTSpecial Weather StatementEWXReal43 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
Apr 24, 7:49 PM CDTSpecial Weather StatementEWXZavala41 min
Apr 24, 7:53 PM CDTTornado WarningEWXDimmit, Zavala22 min
Apr 24, 8:33 PM CDTSpecial Weather StatementEWXFrio42 min
Apr 24, 9:10 PM CDTTornado WarningEWXAtascosa, Frio50 min
Apr 24, 9:34 PM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 24, 9:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson31 min
Apr 25, 1:47 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:02 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 25, 2:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 25, 2:26 AM CDTSevere Thunderstorm WarningEWXMedina34 min
Apr 25, 2:34 AM CDTSpecial Weather StatementEWXUvalde26 min
Apr 25, 2:38 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde52 min
Apr 25, 2:45 AM CDTSpecial Weather StatementEWXKerr45 min
Apr 25, 2:49 AM CDTSpecial Weather StatementEWXComal26 min
Apr 25, 2:59 AM CDTSpecial Weather StatementEWXMedina46 min
Apr 25, 3:06 AM CDTSpecial Weather StatementEWXMedina24 min
Apr 25, 3:09 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:14 AM CDTSevere Thunderstorm WarningEWXBexar, Medina28 min
Apr 25, 3:30 AM CDTSpecial Weather StatementEWXMedina30 min
Apr 25, 3:40 AM CDTAreal Flood AdvisoryEWXBexar, Kinney, Medina, Uvalde3 hr
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde51 min
Apr 25, 3:56 AM CDTSpecial Weather StatementEWXGuadalupe64 min
Apr 25, 3:57 AM CDTSpecial Weather StatementEWXBexar48 min
Apr 25, 4:07 AM CDTSevere Thunderstorm WarningEWXBexar38 min
Apr 25, 4:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina56 min
Apr 25, 4:31 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Medina, Uvalde3 hr
Apr 25, 4:35 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
Apr 25, 4:46 AM CDTSpecial Weather StatementEWXCaldwell44 min
Apr 25, 4:49 AM CDTSpecial Weather StatementEWXGuadalupe26 min
Apr 25, 4:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson67 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe30 min
Apr 25, 5:25 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 25, 5:26 AM CDTSpecial Weather StatementEWXCaldwell49 min
Apr 25, 5:38 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson67 min
Apr 25, 5:42 AM CDTSpecial Weather StatementEWXFayette33 min
Apr 25, 5:46 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more3 hr
Apr 25, 6:34 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca32 min
Apr 25, 7:00 AM CDTSpecial Weather StatementEWXBexar30 min
Apr 25, 7:30 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more3 hr
Apr 25, 8:15 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales45 min
Apr 25, 8:33 AM CDTSpecial Weather StatementEWXFayette42 min
Apr 25, 12:03 PM CDTRiver Flood WarningEWXBexar, Wilson28 hr
Apr 25, 2:53 PM CDTRiver Flood WarningEWXBexar17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.